# SDR DLM11001877

- Difficulty date: September 26, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N815DE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 13,179 hours, 1,826 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING PREFLIGHT CHECK, SMOKE SPARKS CAME FROM OVERHD BIN AT SEAT 4H-J.  DEACTIVATED CABIN BUS FROM COCKPIT.  SMOKE SPARKS CEASED.  FOUND CONNECTOR FOR 40 INCH SIDEWALL LIGHTS MODULE BURNT.  PLUG NR 0200525-011.  REPLACED SAME.
